Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 161, Pages 217–226 (Mi tm2353)  

This article is cited in 1 scientific paper (total in 1 paper)

Characteristic properties of convolution integral operators

V. D. Stepanov


Full text: PDF file (1084 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 161, 241–250

Bibliographic databases:
UDC: 517.444

Citation: V. D. Stepanov, “Characteristic properties of convolution integral operators”, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Collection of articles, Trudy Mat. Inst. Steklov., 161, 1983, 217–226; Proc. Steklov Inst. Math., 161 (1984), 241–250

Citation in format AMSBIB
\Bibitem{Ste83}
\by V.~D.~Stepanov
\paper Characteristic properties of convolution integral operators
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~9
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 161
\pages 217--226
\mathnet{http://mi.mathnet.ru/tm2353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735109}
\zmath{https://zbmath.org/?q=an:0528.45010|0551.45012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 161
\pages 241--250


Linking options:
  • http://mi.mathnet.ru/eng/tm2353
  • http://mi.mathnet.ru/eng/tm/v161/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stepanov V.D., “A Halmos and Sander Problem”, Doklady Akademii Nauk Sssr, 278:2 (1984), 296–298  mathnet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:181
    Full text:80

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021